# SDR AALA20001165

- Difficulty date: July 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT AT DOOR R3 INTERMITTENTLY INOPERATIVE.  REPLACED PIN IN CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
